MAUDE Adverse Event Report: PROCEPT BIOROBOTICS CORPORATION HYDROS ROBOTIC SYSTEM; FLUID JET REMOVAL SYSTEM

PROCEPT BIOROBOTICS CORPORATION HYDROS ROBOTIC SYSTEM; FLUID JET REMOVAL SYSTEM
Catalog Number HY1000T
Medical Device Problem Code Visual Prompts will not Clear (2281)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/05/2025
Type of Reportable Event Malfunction
Event or Problem Description
A male patient underwent aquablation therapy to treat symptomatic benign prostatic hyperplasia (bph).Procept biorobotics corporation became aware that during aquablation therapy and while the patient was in the operating room under anesthesia, the handpiece on the hydros robotic system generated error code ¿e917 ¿ cystoscope sensor tip disconnected¿.The surgeon opted to switch to an alternate handpiece for the hydros robotic system; however, the same error code persisted.A third handpiece was subsequently opened and used, allowing the procedure to be completed without further issues.The reported event caused a surgical delay of over 20 minutes.There were no adverse health consequences to the patient due to this event.
 
Additional Manufacturer Narrative
Root cause of the reported event has not yet been established.Investigation by manufacturer is currently in process.Submission of this report does not constitute an admission that the manufacturer's product caused or contributed to the event.
 
Additional Manufacturer Narrative
The hydros handpiece was not returned for investigation.Three (3) good faith efforts were made by procept to retrieve the hydros handpiece without success.The treatment log files were reviewed and found occurrences of e917 errors.The root cause of the reported event was unable to be established as the device was not returned for investigation.A review of the device history record (dhr) for hy1000/serial number (b)(6) and hydros handpiece/lot number 24c03673 was conducted, which confirmed that there were no non-conformances, failures, discrepancies, or missed steps during the manufacturing process that could be related to the reported event.The review indicated that the device met all design and manufacturing specifications when released for distribution.The hydros robotic system's user manual, um0401-00-01, rev.B was reviewed.Table 5 error messages: e917: reconnect component 1.Release foot pedal.2.Check status panel for source of issues.3.Reconnect or replace component as needed until status becomes green.4.Click ok to clear alert; may require realignment and replanning if issue persists, call procept biorobotics.Submission of this report does not constitute an admission that the manufacturer's product caused or contributed to the event.

Brand Name
HYDROS ROBOTIC SYSTEM
Common Device Name
FLUID JET REMOVAL SYSTEM
Manufacturer (Section D)
PROCEPT BIOROBOTICS CORPORATION
150 baytech dr
san jose CA 95134
Manufacturer (Section G)
PROCEPT BIOROBOTICS CORPORATION
150 baytech dr
san jose CA 95134
Manufacturer Contact
doria esquivel
150 baytech dr
san jose, CA 95134
6502327291
MDR Report Key21453861
Report Number3012977056-2025-00056
Device Sequence Number12585329
Product Code PZP
UDI-Device Identifier00850055427051
UDI-Public0100850055427051172503311024C03673
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K240200
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/13/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberHY1000T
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 02/05/2025
Supplement Date Received by Manufacturer06/12/2025
Initial Report FDA Received Date02/24/2025
Supplement Report FDA Received Date06/13/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Initial
Patient Sequence Number1
Patient SexMale